Groups Covered by an Infinite Number of Abelian Subgroups

If a group G is covered by Abelian subgroups ( an infinite cardinal) then and this estimate is sharp. This answers a question of Faber, Laver and McKenzie.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received February 1, 2000

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Podoski, K. Groups Covered by an Infinite Number of Abelian Subgroups. Combinatorica 21, 413–416 (2001). https://doi.org/10.1007/s004930100005

Download citation

  • AMS Subject Classification (2000) Classes:  20E34; 20F24